# SDR DALA2024091609055

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 117,767 hours, 17,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 2R DOOR SLIDE LIGHT AND FWD FA PANEL SHOW ARMED WITH LEVER IN DISARMED POSITION. CORRECTIVE ACTION: DEBRIS REMOVED, 2R DOOR SLIDE ARMED WARNING SYSTEM OP. TEST C/W OK IAW B767-300 AMM 52-73-00 (4071940)
